# SDR AWXA9500535

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHD - DURING SCHEDULED C-10 INSPECTION, FOUND CORROSION ON FLOOR BEAM UPPER CHORD AT BS 294.5 RBL 13 TO RBL 53.  REMOVED AND REPLACED T-CAP AT STATION 294.5 IAW SRM 51-30-02.  (M)
